Volume 15, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Finite-volume hyperbolic $3$–manifolds contain immersed quasi-Fuchsian surfaces

Mark D Baker and Daryl Cooper

Algebraic & Geometric Topology 15 (2015) 1199–1228
Abstract

The paper contains a new proof that a complete, non-compact hyperbolic 3–manifold with finite volume contains an immersed, closed, quasi-Fuchsian surface.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/agt

We have not been able to recognize your IP address 100.24.122.228 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
hyperbolic $3$–manifold, quasi-Fuchsian surface
Mathematical Subject Classification 2010
Primary: 57M50, 20F65
Secondary: 20F67
References
Publication
Received: 29 June 2014
Revised: 21 August 2014
Accepted: 26 August 2014
Published: 22 April 2015
Authors
Mark D Baker
IRMAR
Université de Rennes 1
35042 Rennes
France
Daryl Cooper
Department of Mathematics
University of California, Santa Barbara
Santa Barbara, CA 93106
USA